Ad

Qualitag II Schurrenhof 2021

10/3/21

Sunday (Oct 3, 2021)
Time Code Test
09:00 ZE.T7 Tölt
09:45 Z2.T4 Tölt
10:10 K.T8 Tölt
10:25 Bahnpflege ( 15 minutes )
10:40 Z2.T3 Tölt
11:10 Break ( 20 minutes )
11:30 Z1.PP1 Passprüfung
12:15 Lunch Break ( 30 minutes )
12:45 ZE.V5 Viergang
13:50 Z2.F2 Fünfgang
14:30 Bahnpflege ( 15 minutes )
14:45 K.V6 Viergang
15:00 Z2.V2 Viergang
16:05 Break ( 15 minutes )
16:20 Z1.P2 Speedpass 100m
16:20 Z1.P2 Speedpass 100m

Page generated: 20:37:21 on Dec 1, 2022